If you need an accessible version of this item please contact JSTOR User Support

Proof without Words: The Sum of Cubes: An Extension of Archimedes' Sum of Squares

Katherine Kanim
Mathematics Magazine
Vol. 77, No. 4 (Oct., 2004), pp. 298-299
DOI: 10.2307/3219288
Stable URL: http://www.jstor.org/stable/3219288
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299